# SDR 9801946638

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND E-ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE ON LEFT SIDE OF AIRCRAFT.  REPAIRED BROKEN WIRE, OPERATIONAL CHECK GOOD.
